# SDR SWIA201334624

- Difficulty date: August 26, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 35,071 hours, 48,642 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE INBD SKIN NEAR FWD MLG DOOR CUT OUT HAS PULLED RIVETS DAMAGE TO SKIN OUT OF LIMITS.  C-CHECK REPLACED INTERNAL SPLICE PLATE & INSTALLED DOUBLER AT RT NACELLE INBD SKIN NEAR FWD MLG DOOR CUT OUT IAW ETD.
